I just started Klonopin and have been feeling yucky all day (calm, but yucky) and Pledge if you read this I am trying not to panic ;) But I was wondering if anyone else who takes this has experienced lower abdominal cramps. I didn't see that listed among any of the side effects. It does say increased menstrual pain, but I'm not menstruating right now. I do have endometriosis tho, so maybe it could be causing my lower ab to cramp because of that??? It scares me when a pill seems to help with one thing and makes other things worse...
Hi anjee. I only now came across your question. I'm not a member of the Klonopin group and it showed in another group. Menstrual cramps in clinical studies showed up to 10% of users, Back pain and muscle cramps also but no numbers were taken down because although normal, they were low, so not enough to valid a record of. I'd wait a few days and if the cramps really don't diminish, let your doctor know. Its more probable than not the Endrometriosis. Be well, hope you are feeling better for its been two days since you asked this question,pledge
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2011 • 4 answers
Posted 6 Jun 2013 • 2 answers
Posted 4 Aug 2013 • 2 answers
Panic Disorder - I have such bad anxiety, I cant leave my house most days, I take klonopin 1mg 2x a?
Posted 25 Sep 2013 • 7 answers
Posted 26 Oct 2016 • 0 answers